EconPapers    
Economics at your fingertips  
 

2-Strict Convexity and Continuity of Set-Valued Metric Generalized Inverse in Banach Spaces

Shaoqiang Shang and Yunan Cui

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

Authors investigate the metric generalized inverses of linear operators in Banach spaces. Authors prove by the methods of geometry of Banach spaces that, if is approximately compact and is 2-strictly convex, then metric generalized inverses of bounded linear operators in are upper semicontinuous. Moreover, authors also give criteria for metric generalized inverses of bounded linear operators to be lower semicontinuous. Finally, a sufficient condition for set-valued mapping to be continuous mapping is given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/384639.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/384639.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:384639

DOI: 10.1155/2014/384639

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:384639